Refinements of the Generalised Trapezoid and Ostrowski Inequalities for Functions of Bounded Variation

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Refinements of the Generalised Trapezoid and Ostrowski Inequalities for Functions of Bounded Variation. Archiv der Mathematik, 91 (5). pp. 450-460. ISSN 0003-889X

Abstract

Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation are given. Applications for the trapezoid and mid-point inequalities are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3645
DOI https://doi.org/10.1007/s00013-008-2879-2
Official URL http://link.springer.com/article/10.1007/s00013-00...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15134. generalised trapezoid inequality, Ostrowski’s inequality, functions of bounded variation
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login